Serre, Jean-Pierre
Rationalité des fonctions ζ des variétés algébriques
Séminaire Bourbaki, Tome 5 (1958-1960) , Exposé no. 198 , p. 415-425
Zbl 0119.36805 | MR 1603483 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1958-1960__5__415_0

Bibliographie

[1] Borel (Émile). - Sur une application d'un théorème de M. Hadamard, Bull. Sc. math., 2e série, t. 18, 1894, p. 22-25. JFM 25.0705.01

[2] Delsarte (Jean). - Nombre de solutions des équations polynômiales sur un corps fini, Séminaire Bourbaki, t. 3, 1950/51, n° 39. Numdam |

[3] Dwork (Bernard). - Norm residue symbol in local number fields, Abh. Math. Sem. Univ. Hamburg, t. 22, 1958, p. 180-190. MR 98079 | Zbl 0083.26001

[4] Dwork (Bernard). - On the rationality of the zeta function of an algebraic variety, Amer. J. of Math. (à paraître). MR 140494 | Zbl 0173.48501

[5J Weil (André). - Number of solutions of equations in finite fields, Bull. Amer. math. Soc., t. 55, 1949, p. 497-508. MR 29393 | Zbl 0032.39402